# SDR MWEA030238

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,795 hours, 42,081 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED EXCESSIVE ENGINE VIBRATION.  COMPLIED WITH ENGINE VIBRATION TEST, VIBRATION IS WITHIN LIMITS.
